# SDR AALA20101202DFW10

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 30,400 hours, 12,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE LIGHT FOR THE EMERGENCY LIGHT AT 26ABC INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT 26ABC BULLNOSE.  OPS CHECK NORMAL.
